Discussions that mention prozac

Depression board


I started 20 mg of generic Prozac about 4 days ago and I feel sad but its different then what I was feeling before I took it. I mean I feel gloomy and just really sad. The weather here is cooler and cloudy so thats not helping me at all. I do have SAD but man its bad this morning. I've taken all the other SSRI'S and I don't think any of them made me feel this way. What is going on? I mean I'm ready to stop taking it already. I feel different then I did before like sadder? Does this make any sence to yall? Help!!
I've been on nearly every anti depressant I've even heard of but prozaz was one of the first, I didn't find it helped in any way what-so-ever but I've had friends that have taken it with positive effect. I'd suggest the same as what the doctors always say and to give it up to 2 weeks to have the appropriate changes that it is meant to have. With some medication there may be no effect for that period and with others things can even get worse before they get better. I've had pills that made me completely suicidal and want to self harm worse than ever before they kicked in.

It might be worth writing things down though to discuss with your doctor or key worker so that they can tell you if how you are feeling is normal or at least support you through it till the Prozac starts working properly. If I hadn't had my fiance I don't know what I'd have done through some of my med changes.